# SDR USAA2014010800002

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 17,324 hours, 6,827 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 12264
- Condition: Faulty
- Location: E&E Bay
- Part time: 17,318 hours, 6,823 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: G, H

## Discrepancy

UPON LEVEL OFF AT FL320, CREW REPORTED A LOUD RUMBLING & VIBRATION HEARD BEHIND OR UNDER CAPTAIN'S SEAT.  THIS WAS FOLLOWED BY AN ACIDIC ELEC SMELL.  CREW DONNED O2 MASKS & TURNED COMMERCIAL, GALLEY & CAB BUTTONS OFF.  SMELL QUICKLY DISSIPATED, COMMERCIAL TURNED BACK ON.  ACCOMPLISHED CABIN AIR QUALITY JOB CARD 26L00021001.  FOUND AVIONICS BLOWER FAN AS CAUSE OF RUMBLING, VIBRATION & BURNING SMELL.  R & R 20HQ BLOWER FAN IAW AMM 21-26-51-000-001-A, ALL PARAMETERS NORMAL.
